# SDR FDEA201210243733

- Difficulty date: October 24, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 45,140 hours, 26,290 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK WAS FOUND AT FASTENER HOLE "C" OF RT CENTER WING BOX OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE.  REPAIRED PER EA 6-5710-163148.
